# SDR A6WA2019073046731

- Difficulty date: July 25, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050121
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER FWD LOWER ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW SRM 51-42-21.
